# SDR AALA201806069023

- Difficulty date: June 3, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 34,528 hours, 5,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY BATTERIES FAULTED.  MAINTENANCE REPLACED THE BATTERIES IAW AMM 33-51-38, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
